# SDR SWAA2023121220539

- Difficulty date: November 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS 328 RBL 51 WL 208.1 AT FWD GALLEY AREA 2023-694224<[01] TOOL USED THICKNESS GAGE PN:45MG;SN:130060401;DUE DATE:20-MAR-24.;[02] TOOL USED EDDY CURRENT EQUIPMENT P/N NORTEC 600D; S/N 60009161631 DUE DATE 31/JAN/24;[03] TOOL USED: RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1753759; CAL DUE DATE: 12/APR/24;[04] REPAIRED FUSELAGE FLOOR STRUCTURE TRANSVERSE BEAM UPPER CHORD AT BSTA 328 BTW RBL 30 & RBL 70 IAW EA# 23-153-03466; EA#23-153-03466-WIP1 AND EA# 23-153-03466-WIP2. SEE INDIVIDUAL SIGN OFF BELOW.;[05] CERTIFIED STEP 4 COMPLETED  RII
